Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
197 Doctors are Online

Have blisters on labia from using hair removal cream. Suggest creams to heal and reduce the pain and swelling?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2010
Answered : 6179 Questions
Question
I was told I have irritant contact dermitis. I have two blisters on my la ia from using Veet hair removal cream. What are some good over the counter creams I can use to heal the blisters and reduce the pain and swelling?
Posted Fri, 31 May 2013 in Skin Hair and Nails
 
 
Answered by Dr. Rahul Kumar 17 minutes later
Hello,
Thanks for the query.
you can use 1% hydrocortisone cream daily once in night for 7 days.
For pain you can take Tab combiflam three times a day for 3 days.

Let me know if you have any other doubts.

Thank you
Above answer was peer-reviewed by
 
Follow-up: Have blisters on labia from using hair removal cream. Suggest creams to heal and reduce the pain and swelling? 2 minutes later
How long will it take for the blisters on my labia to heal? Is there any cream I can use for the daytime also? It is painful and hurts to wear any type of clothing.
 
 
Answered by Dr. Rahul Kumar 2 hours later
Hello,
It will take around a week for the blisters to heal.
Use calasoft lotion in day time. It is a combination of calamine and paraffin.
It will provide you good relief.

Thank you
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor